Review: A. A. Mucnik, Negative Answer to the Problem of Reducibility of the Theory of Algorithms
Rogers, Hartley
J. Symbolic Logic, Tome 22 (1957) no. 1, p. 218-219 / Harvested from Project Euclid
Publié le : 1957-06-14
Classification: 
@article{1183732786,
     author = {Rogers, Hartley},
     title = {Review: A. A. Mucnik, Negative Answer to the Problem of Reducibility of the Theory of Algorithms},
     journal = {J. Symbolic Logic},
     volume = {22},
     number = {1},
     year = {1957},
     pages = { 218-219},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183732786}
}
Rogers, Hartley. Review: A. A. Mucnik, Negative Answer to the Problem of Reducibility of the Theory of Algorithms. J. Symbolic Logic, Tome 22 (1957) no. 1, pp.  218-219. http://gdmltest.u-ga.fr/item/1183732786/